MathSciNet Relay Station
MathSciNet bibliographic data
MR500811 54B20
Nadler, Sam B., Jr. Hyperspaces of sets. A text with research questions. Monographs and Textbooks in Pure and Applied Mathematics, Vol. 49. Marcel Dekker, Inc., New York-Basel, 1978. xvi+707 pp. ISBN: 0-8247-6768-3
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement